# SDR YENA2024020800255

- Difficulty date: February 6, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N2017J
- Make and model: Airbus A321-271N
- Aircraft serial: 08971
- Aircraft time: 12,771 hours, 3,671 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1769, JFK-GYE. 'DIRTY SOCK SMELL CAPTURED BY INFLIGHT BELOW 10,000 FEET ALL AROUND CABIN. ( APU BLEED AIR SUPPLY SYSTEM ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
